Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have erectile dysfunction, premature ejaculation and low semen volume. Suggest some medicine

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12043 Questions
Question
Hi Dr ,
I am 48 years old male. I am not under any medication. Luckily no major disease. But I do not have any child. I have noticed since last 1 year I have erection problem and premature ejaculation. Volume of semen is very low and watery . Please suggest some medicine.
Posted Tue, 12 Mar 2013 in Premature Ejaculation
 
 
Answered by Dr. Rakhi Tayal 3 hours later
Hello,
Thanks for posting your query.
Watery and thin semen viscosity with low volume is sometimes seen when you have intercourse or masturbation very frequently.
If this is the reason in your case then no treatment is needed. It will become normal once you start having sex less frequently.
Another option can be the infection of prostate gland. This can be diagnosed by having a culture and sensitivity of your semen sample.
The third possible reason can be a lowered production of male hormone - testosterone. Other symptoms may include weight gain, reduced muscle tone and strength, low energy, and mild irritability.This can be ruled out by having blood testosterone levels examined.
Do Take Nutritional Supplements – The following supplements have been recommended to enhance sperm production and fertility:
Vitamin C
Vitamin E
Selenium
Zinc
Coenzyme Q-10
L–Carnitine
B-Complex
Folic Acid 400mg
You might also consider adding some lean read meat to your diet.
Red meat is good source of L-Carnitine, thus the name.
Some suggest eating two or three servings of red meat per week to improve sperm health and sperm production.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor